# SDR IPXA10561876

- Difficulty date: July 26, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 20,500 hours, 13,757 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Depressor
- Condition: Gouged
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, MAIN CARGO DOOR CUTOUT AT BS 480, STR 7-9L, GOUGES IN MAIN CARGO DOOR PRESSURE SEAL DEPRESSOR.  R & R MAIN CARGO DOOR CUTOUT SEAL DEPRESSOR IAW DWG 69-34527, SRM 51-40-05-0G, SRM 51-21-02-7, AND SRM 51-40-02-0G.
